MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT
Catalog Number 835710
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Osteopenia/ Osteoporosis (2651)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), patient reported with tenderness and tissue inflammation.Implant was removed due to severe bone loss and infection.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
LEGACY 2 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9086013
Report Number3001617766-2019-03790
Device Sequence Number19464945
Product Code DZE
UDI-Device Identifier10841307101895
UDI-Public10841307101895
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2020
Device Catalogue Number835710
Device Lot Number69876
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR